Affordable Access

Publisher Website

Modifying the shape of rational B-splines. Part 1: curves

Authors
Journal
Computer-Aided Design
0010-4485
Publisher
Elsevier
Publication Date
Volume
21
Issue
8
Identifiers
DOI: 10.1016/0010-4485(89)90059-6
Keywords
  • Computer-Aided Design
  • Geometry
  • Rational B-Splines
  • Curves
Disciplines
  • Mathematics

Abstract

Abstract A system for modifying the shape of rational B-splines is presented. A set of tools are introduced that take full advantage of rational B-spline properties. Weight as well as control point-based methods are presented in geometric settings yielding fast, reliable and very accurate shape handles.

There are no comments yet on this publication. Be the first to share your thoughts.